# SDR AALA202208292159

- Difficulty date: August 26, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 62,067 hours, 36,358 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE ECAM IN FLIGHT SELF CORRECTED. LAVATORIES INSPECTED NO-SMOKE CONFIRMED, SPURIOUS. MAINTENANCE ACCOMPLISHED A SYSTEM RESET, NO FAULTS WERE NOTED PER AMM 26-22-00 AND 26-17-00
